# SDR AALA996020

- Difficulty date: October 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823RA
- Make and model: Doug DC-9-82
- Aircraft serial: 49889
- System (JASC): 2565 · Escape Slide
- Part: Evac Slide
- Part number: D29985103
- Condition: Open
- Location: Galley
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RNO - AFT GALLEY SLIDE PACKS NEEDS TO BE STOWED.  REINSTALLED SLIDE COVER IN AFT GALLEY PER MM.  (M)
